The proof-theoretic analysis of transfinitely iterated fixed point theories

Jäger, Gerhard Max; Kahle, Reinhard; Setzer, Anton; Strahm, Thomas Adrian (1999). The proof-theoretic analysis of transfinitely iterated fixed point theories. The journal of symbolic logic, 64(01), pp. 53-67. Cambridge University Press 10.2307/2586750

[img]
Preview
Text
S002248120001389X.pdf - Published Version
Available under License Publisher holds Copyright.

Download (866kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Jäger, Gerhard Max and Strahm, Thomas Adrian

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

15 Oct 2018 12:14

Last Modified:

22 Oct 2019 21:08

Publisher DOI:

10.2307/2586750

BORIS DOI:

10.7892/boris.115095

URI:

https://boris.unibe.ch/id/eprint/115095

Actions (login required)

Edit item Edit item
Provide Feedback